| Catalog Number |
103401 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported an external fluid leak was observed originating at the junction of the arterial service line and the chamber of a gambro cartridge ext.Dialyzer line during prime.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
E1: initial reporter last name: ,e1: initial reporter address: ,e1: initial reporter city: , should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: the actual device was not available; however, eight (8) retained samples were evaluated.Visual inspection of the eight samples did not identify any abnormalities that could have contributed to the reported condition.The sets underwent functional testing including underwater leak testing and no leaks were observed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.